# SDR SWAA030835

- Difficulty date: April 14, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 25,996 hours, 22,563 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 65445517
- Part serial: 4739
- Condition: Faulty
- Location: Lt Wing Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - LEFT OUTBOARD L/E FLAP REMAINED EXTENDED DURING FLAP RETRACTION.  REMOVED AND REPLACED LEFT OUTBOARD L/E FLAP ACTUATOR PER MM.
